# SDR IPXA2014021281898

- Difficulty date: February 3, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 29,257 hours, 20,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 4C16, AFT CARGO BAY FRAME, BS 1240 ABOVE S26L DENTED.    TRIMMED OUT DENT IAW SRM 53-00-07-2R-6, STEP 4C.  HFEC CUTOUT IAW PT6 NTM 51-00-19.  NO DEECTS.
